MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Back to Search Results |
| Model Number |
EVFXPLUS-34 |
| Medical Device Problem Codes |
Material Invagination (1336); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that prior to the attempted implant of a transcatheter aortic valve, a pre-implant balloon aortic valvuloplasty (bav) was performed with a 24 millimeter (mm) balloon.Upon deployment of the valve to 80% at a depth of 4 mm on the non-coronary cusp (ncc) and 5 mm on the left coronary cusp (lcc), the valve was extremely constrained, and it appeared there was an infold.Subsequently, the valve was recaptured into the delivery catheter system (dcs) and the system was withdrawn from the patient.Subsequently, an additional pre-implant bav was performed with a 26 mm balloon.A new valve and dcs were opened and used to complete the procedure.It was noted that a 15 minute procedural delay occurred as a result.Per the physician, the patient's native bicuspid valve contributed to the event.